Sh:856

Bib entry
@article{Sh:856,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{How much sweetness is there in the universe?}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {52},
 number = {1},
 year = {2006},
 pages = {71--86},
 issn = {0942-5616},
 doi = {10.1002/malq.200410056},
 mrclass = {03E40},
 mrnumber = {2195002},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1002/malq.200410056},
 note = {\href{https://arxiv.org/abs/math/0406612}{arXiv: math/0406612}},
 arxiv_number = {math/0406612}
}